Round 3.2

Posted By
TexMelanomex
11/22/2017 3:15pm
View other posts by
Activity
Replies: 6

Hey Warriors!

Sorry for the framented posts, just wanted to log a quick update after round 3 of Pemrbo and PV-10. The flu symptoms hit much faster this time (and I'm hoping that also means they end sooner). Fever and chills the same night, about 6-8 hours after infusion, a little more intense than before, it seemed to take hours to "warm up" even though my skin felt really warm. More fatigue this time around also, I just woke up from a 2 hour nap which is unusual for me (I'm not really a nap person). A few more aches and pains this time so far...but again, nothing unmanageable and certainly nothing that will keep me away from some turkey tomorrow! 

As I said in the original post, I think the results are definitely something to be thankful for. God is good! Each day of life is a gift and Melanoma reminds be to be thankful every single day that I wake up..it also reminds me to fight like hell to rid myself of this disease.

I hope this finds all of you fighting and winning. Stay in the fight!

Tex

Tex

CancerSpouse - (11/22/2017 - 10:03pm)

Be well, Tex! John's reactions are slightly different this time, too. He just had the SD-101 injection, followed by the worst headache of his life. But less fever and chills. Please keep us posted, -- Carol

TexMelanomex - (11/23/2017 - 8:58pm)

Hi Carol and Happy Thanksgiving! Im coming out of the 48 hour funk already, today I am much improved. No chills today but quite a bit of intermittent fatigue and joint pain. I wonder what his headaches were about? Did he have headaches without the SD-101 (previously)?

 

Tex

CancerSpouse - (11/24/2017 - 3:12pm)

Glad you're feeling better! With John, the headaches are a direct result of the SD-101, aka Dynavax, and not necessarily linked to fever. He's only had one treatment of Keytruda unaccompanied by the SD-101. He did have a headache after, but I think that one resulted from fever because it went away with Advil & Tylenol. The SD-101 headache is almost at migraine levels. -- C 

 

CancerSpouse - (11/24/2017 - 3:12pm)

Glad you're feeling better! With John, the headaches are a direct result of the SD-101, aka Dynavax, and not necessarily linked to fever. He's only had one treatment of Keytruda unaccompanied by the SD-101. He did have a headache after, but I think that one resulted from fever because it went away with Advil & Tylenol. The SD-101 headache is almost at migraine levels. -- C 

 

CancerSpouse - (11/24/2017 - 3:13pm)

Ooops, I posted twice above, Tex. Don't worry! You're not seeing things.

TexMelanomex - (11/25/2017 - 12:55am)

Haha, glad that its not double vision. Thats interesting, and unfortunately sound painful, about the SD-101 injections. I also got some mild headaches this time around on the Keytruda and like John, it was remedied with some advil and did not persist. Maybe there is something that they can do to mitigate his headaches, particularly if this is a known possible side effect. Hopefully, he or you, will make sure to tell the research coordinator so it can become a known side effect if its not already. Hope he's feeling better.

 

Tex